# SDR AALA201812149007

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 10,318 hours, 3,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE HAD LOW PRESSURE IAW PS CHECK.  SERVICED R3 DOOR DAMPER BOTTLE PER AMM 52-10-00-614-001-A. OPERATIONS CHECK GOOD AT THIS TIME.
